# SDR HALA9900199

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valves
- Part number: 39249
- Condition: Inoperative
- Location: Anti-Skid System
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - LEFT OUTBOARD TIRE BLEW WHILE TURNING OFF RUNWAY.  POSSIBLE ANTI-SKID FAILURE.  DAMAGE TO FLAP ARTICULATING ELBOW AND FLYING GEAR DOOR.  REPLACED NR 1 AND NR 2 MAIN TIRES.  CDL FOR FLY DOOR AND MEL FOR ANTI-SKID FERRIED PLANE W/GEAR DOWN TO HNL.  ON ARRIVAL AT HNL, REPLACED NR 1 ANTI-SKID TRANSDUCER, ANTI-SKID CONTROL BOX AND ALL 4 DUAL ANTI-SKID CONTROL VALVES.  ANTI-SKID TEST CHECKS OK.  REPAIRED FLY DOOR, GEAR SWING GOOD.  (M)
